# SDR CALA9800224

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 CRACK IN BELTFRAME AT LONGERON 2R AND A 2 CRACK IN BELTFRAME AT LONGERON 2L, STA 1418.  A DOUBLER WAS INSTALLED TO ENCOMPASS BOTH CRACKS IAW SRM 53-05, FIGURE 32 AND ECRA 5311-01039.
